# SDR SWAA2013022212982

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 21,317 hours, 12,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS M01668 (MID CABIN LT) AND M01672 (AFT RT), FAIL CAPACITY TEST.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACKS M01668 (MID CABIN LT) AND M01672 (AFT RT), PER M/M, AND SSM.
